Skip to Main Content (Press Enter)

Logo UNIRC
  • ×
  • Home
  • Corsi
  • Insegnamenti
  • Professioni
  • Persone
  • Pubblicazioni
  • Strutture
  • Attività
  • Competenze
  • Attrezzature

UNI-FIND
Logo UNIRC

|

UNI-FIND

unirc.it
  • ×
  • Home
  • Corsi
  • Insegnamenti
  • Professioni
  • Persone
  • Pubblicazioni
  • Strutture
  • Attività
  • Competenze
  • Attrezzature
  1. Pubblicazioni

Solutions and multiple solutions for second order periodic systems with a nonsmooth potential

Articolo
Data di Pubblicazione:
2013
Citazione:
Solutions and multiple solutions for second order periodic systems with a nonsmooth potential / Barletta, G., Papageorgiou, N.S.. - In: ROCKY MOUNTAIN JOURNAL OF MATHEMATICS. - ISSN 0035-7596. - 43:4(2013), pp. 1059-1075. [10.1216/RMJ-2013-43-4-1059]
Abstract:
A nonautonomous second order system with a nonsmooth potential is studied. Using the nonsmooth critical point theory, first an existence theorem is proved. Then, bystrengthening the hypotheses on the nonsmooth potential, amultiplicity theorem is proved using the nonsmooth second deformation. The hypotheses on the nonsmooth potential make the Euler functional of the problem bounded below but do not make it coercive. Moreover, the analytical framework of the paper incorporates strongly resonant periodic systems.
Tipologia CRIS:
1.1 Articolo in rivista
Elenco autori:
Barletta, Giuseppina; Papageorgiou, N. S.
Autori di Ateneo:
BARLETTA Giuseppina
Link alla scheda completa:
https://iris.unirc.it/handle/20.500.12318/6398
Pubblicato in:
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
Journal
  • Dati Generali

Dati Generali

URL

https://projecteuclid.org/euclid.rmjm/1378730038
  • Utilizzo dei cookie

Realizzato con VIVO | Designed by Cineca | 26.10.0.0